| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/20/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 68mg/dl, 202, mg/dl and sensor value that triggered the suspend event was 68 mg/dl.The insulin delivery was suspended due to sensor values.The low blood glucose was treated by eating dinner.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be and insulin pump will not be returned for analysis.